An algebraic approach to categories of partial morphisms

Journal of Symbolic Logic 67 (1):117-129 (2002)

In the study of categories whose morphisms display a behaviour similar to that of partial functions, the concept of morphism domain is, obviously, central. In this paper an operation defined on morphisms describes those properties which are related to morphisms being regarded as abstractions of partial functions. This operation allows us to characterise the morphism domains directly, and gives rise to an algebra defined by a simple set of identities. No product-like categorical structures are needed therefore. We also develop the construction of topologies together with the notion of continuous morphism, in order to test the effectiveness of this approach. It is interesting to see how much of the computational character of the morphisms is translated into continuity
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1190150033
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 39,966
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

More Existence Theorems for Recursion Categories.Florian Lengyel - 2004 - Annals of Pure and Applied Logic 125 (1-3):1-41.

Add more citations

Similar books and articles


Added to PP index

Total views
18 ( #438,528 of 2,235,893 )

Recent downloads (6 months)
2 ( #754,746 of 2,235,893 )

How can I increase my downloads?


My notes

Sign in to use this feature